well i just wanted everyone to know that i had the same side effects everyone else mentions here. i had the (iud) for almost 3 years and felt like crap all the time im only 24 and i think i lost 3 years of my life i felt worse than my mom she had more energy than me. i felt so tired all the time didnt feel like going out and do stuff i didnt even fix myself anymore that was the worse for me. another thing was Depression i got to the point of taking sleeping pills. felt so bad for my doughter she is 3 and you all know how kids are at that age they just want to play go out have fun but i never felt like it. i made her sleep with me and then felt so bad i was going crazy. i would get mad for any little thing just didnt had the patience. another problem was the blowdness that was horrible i couldnt sit for a long time because i would just go up it was terrible i cant forget the Acne all over my arms never had that before dry skin, loss of hair, weight gain, naussea, my list could just go on and on.i really dont recommend anybody the (iud) this was the first method i ever tried and not planning to put anything else in my body NOTHING im just going with the condoms.
anyways i just had mine removed 3 days ago i was really easy didnt hurt at all i feel much much better i feel like me again i am really happy and have lots of plans for me number one lose weight and recover myself. one thing i want to mention is that all the other messages i've read of other women who had it removed is that they experience really heavy periods for days well i havent yet that is so good i was really scared of that but dont know if thats coming soon but ill post if i have any changes.
so for all women who experience all of this side effects dont think it too long have that thing out of your body it really messes you up its not worth it.
i never tought all of my problems was because of the (iud)intil i found this website of all other women experiences we cant all be crazy and it cant just be a coinsidence that we all have or had the (iud)and we all have the same PROBLEMS
SO LISTEN TO YOUR BODY
please dont wait to take it out i did and it only got worse